# SDR COEA2015062502803

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,380 hours, 39,224 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: ER18326
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7299 EN ROUTE, EMER DECLARED, DISCREPANCY.  WHILE AT CRUISE EN ROUTE, THE CREW RECEIVED A GREEN HYD SYS LOW LEVEL INDICATION & CCASS ALERT.  WHILE RUNNING THE QRC, THE CREW ALSO RECEIVED A LOW PRESS INDICATION ON THE SAME SYS.  AN EMER WAS DECLARED & THE FLIGHT CONTINUED.  ACFT LANDED WITHOUT FURTHER ISSUE.  UPON ARRIVAL AT THE RAMP, HYD FLUID WAS FOUND ON THE UNDERSIDE OF THE ACFT .  AFTER REPLACING THE AC HYD PUMP & PERFORMING THE OPERATIONS & LEAK CHECK, FOUND A CRACKED FITTING WHICH IS CURRENTLY BEING REPLACED.
